
Pain relievers and fever reducers are typically eligible for FSA reimbursement.
Name | Receipt Text | Est. Price | View Product |
---|---|---|---|
![]() Amazon | A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), 240 Count | $13.49 | View![]() |
Amazon
A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), 240 Count
Est. Price
$13.49
Our A+ Health Ibuprofen Softgels are designed to reduce fever symptoms and provide temporary relief from minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Proudly made in the USA using ingredients originating from various countries, A+ Health Ibuprofen Softgels contain the active ingredient Ibuprofen 200mg which compares to the active ingredient in Advil Liquid-Gels. Ibuprofen is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen Softgels.
Do you see any incorrect information on this page? Let us know.
$20.99
$10.85